# SDR AT0100125

- Difficulty date: March 25, 2001
- Submitted: April 30, 2001
- Operation: Air carrier
- Aircraft: N837AT
- Make and model: Doug DC-9-32
- Aircraft serial: 45774
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Fitting
- Condition: Chafed
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT ATTACH FITTING FOR MLG CHAFED AT BS 735.  BLENDED CHAFED AREA, TREATED, AND INSTALLED IAW DC9 SRM 51-10-6, 51-10-3 DPS 4-999-2 AND TIMCO REO L00425.
